Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21194
Title: A QUANTITY-CONSTRAINED EXPENDITURE SYSTEM - A NOTE ON PODKAMINER DISEQUILIBRIUM COMPUTATIONS
Authors: CHAREMZA, W
First Published: 1-Jun-1990
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF COMPARATIVE ECONOMICS, 1990, 14 (2), pp. 327-339
DOI Link: 10.1016/0147-5967(90)90076-L
ISSN: 0147-5967
Links: http://hdl.handle.net/2381/21194
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.